Dirichlet forms and symmetric markovian semigroups on ℤ 2-Graded von neumann algebras

Changsoo Bahn, Chul Ki Ko, Yong Moon Park

Research output: Contribution to journalArticle

3 Citations (Scopus)


We extend the construction of Dirichlet forms and symmetric Markovian semigroups on standard forms of von Neumann algebras given in [1] to the case of ℤ2-graded von Neumann algebras. As an application of the extension, we construct symmetric Markovian semigroups on CAR algebras with respect to gauge invariant quasi-free states and also investigate detailed properties such as ergodicity of the semigroups.

Original languageEnglish
Pages (from-to)823-845
Number of pages23
JournalReviews in Mathematical Physics
Issue number8
Publication statusPublished - 2003 Oct 1


All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this